13 May 2010
This is what I found on this subject.
Individuals in methadone treatment are known to have high rates of mood disorders. Lamotrigine is an anticonvulsant approved by the FDA for the treatment of bipolar disorder, particularly for bipolar depression. Rash has been reported as the most frequent adverse effect of lamotrigine, whereas blood dyscrasias have been noted rarely.1 We report the occurrence of rash, thrombocytopenia, and neutropenia associated with lamotrigine in a methadone-treatment patient with hepatitis C infection.
So it looks like you shouldn't have a problem taking the two. Does the methadone doctor not know about the Lamotrigine? If he/she doesn't then you need to let them know... Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am being offered Lamotrigine to prevent my migraines, and i am concerned because of the sides effect that can occur. I do not get an Aura before my ...
1 answer • 3 Feb 2010
2 answers • 13 May 2011
i have trouble sleepin at night so my dr put me on lamotrigine 75mg that wasnt workin' so he add this new medicine divalproex sod dr 250mg. will ...
1 answer • 19 Jul 2012
I've been taking Lamotrigine since 3 weeks ago and I have pimples all over my face. is it because of taking Lamotrigine?
1 answer • 7 Jun 2013